# SDR DALA2021080304369

- Difficulty date: July 24, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 81,579 hours, 15,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 - LEFT WING LE SLAT MECHANISM LUBE ACCESS DOOR INBOARD OF THE LEFT WING FUELING PANEL IN THE AFT MOST POSITION MISSING. CORRECTIVE ACTION: SECURED NEW PANEL. OK FOR SERVICE. CDL/PLAC REMOVED.
